A rapidly converging method of quadratures for solving Laplace's equation on polygons
Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1036-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_238_5_a5,
author = {E. A. Volkov},
title = {A rapidly converging method of quadratures for solving {Laplace's} equation on polygons},
journal = {Doklady Akademii Nauk},
pages = {1036--1039},
year = {1978},
volume = {238},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a5/}
}
E. A. Volkov. A rapidly converging method of quadratures for solving Laplace's equation on polygons. Doklady Akademii Nauk, Tome 238 (1978) no. 5, pp. 1036-1039. http://geodesic.mathdoc.fr/item/DAN_1978_238_5_a5/